# SDR HALA2010061900265

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,962 hours, 31,830 cycles
- Engine: Pwa PW4060
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601040
- Condition: Inoperative
- Location: Hf Data Link
- Part time: 3,109 hours, 618 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT HF RADIO DATALINK INOP. AND WILL NOT TUNE ANY F
REQUENCY.  REPLACED NR 1 HF COUPLER IAW MM 23-11-01.  GND CHECK OK.
